Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
2010Bride

Dosage is going to be increased...

Hi all,

I am on day 9 of accutane (isotretinoin). I began with mild acne, which can be moderate at times (particularly once a month). Right now, my lips feel dry (but don't look dry), I have had headaches and my eyes have felt dry/tired/strained. So far no new pimples, other than the 4 I started with, which are almost gone, and my skin is not particularly dry. I am on 40 mg/day and will be bumped up to 80 mg/day this week. I am wondering, based on your experience, if this bump up in dosage will cause more side effects (i.e., breakout)?

Share this post


Link to post
Share on other sites

Not saying you'll definitely get one, but yes, expect a breakout even if it is mild. Also, prepare for more headaches, dryness, and sleepiness.

Share this post


Link to post
Share on other sites

Yeah I'm on my 2nd month here. My dosage was increased from 80MG a day to 100MG. My first month I didnt have one pimple on my face ever. Now....I woke up with a nice deep one thats killing me. I would say upping the dosage is probably going to cause another breakout. But hey....everyone says "wait till you get your IB". I've never gotten one, so everyone is different.

Share this post


Link to post
Share on other sites
Hi all,

I am on day 9 of accutane (isotretinoin). I began with mild acne, which can be moderate at times (particularly once a month). Right now, my lips feel dry (but don't look dry), I have had headaches and my eyes have felt dry/tired/strained. So far no new pimples, other than the 4 I started with, which are almost gone, and my skin is not particularly dry. I am on 40 mg/day and will be bumped up to 80 mg/day this week. I am wondering, based on your experience, if this bump up in dosage will cause more side effects (i.e., breakout)?

You might really want to watch those headaches. It means that there is increased intracaranial pressure which is no good. If you are experience consistent headaches that don't go away with tylenol, you should contact your doctor. I had to stop in the middle of my second course of accutane due to headaches.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×